# SDR LR7A2024111903606

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS39185
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH CENTER FUSELAGE RING SEGMENT CORRODED AT FS317.0E, LBL62, WL142. / REPAIRED IAW LAC MEA 382-53-24-176.    NR# 1001195054.
